# SDR AALA981209

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT MAINTENANCE, FORWARD FIRST CLASS EMERGENCY EXIT FLOOR PATH LIGHT STRIP INOPERATIVE.  REPAIRED FORWARD  FIRST CLASS EMERGENCY EXIT FLOOR PATH LIGHT STRIP WIRE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
